MathSciNet Relay Station
MathSciNet bibliographic data
MR1214783 32G15 (30F60)
Earle, C. J.; Kra, I.; Krushkal′, S. L. Holomorphic motions and Teichmüller spaces. Trans. Amer. Math. Soc. 343 (1994), no. 2, 927–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement